Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/17691
Title: Zeros of adjoint polynomials of paths and cycles
Authors: Dong, Fengming
Teo, Kee Leong
Little, Charles H. C.
Hendy, Michael
Issue Date: 2002
Citation: Dong, F., Teo, K. L., Little, C. H. C., & Hendy, M. (2002). Zeros of adjoint polynomials of paths and cycles. Australasian Journal of Combinatorics, 25, 167-174.
Abstract: The chromatic polynomial of a simple graph G with n > 0 vertices is a polynomial Σnk =1α(G, k)(x)k of degree n, where (x)k = x(x−1) . . . (x−k+1) and α(G, k) is real for all k. The adjoint polynomial of G is defined to be Σnk=1α(G, k)μk, where G is the complement of G. We find the zeros of the adjoint polynomials of paths and cycles.
URI: http://hdl.handle.net/10497/17691
ISSN: 1034-4942
Website: http://ajc.maths.uq.edu.au/pdf/25/ajc-v25-p167.pdf
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
AJC-25-167.pdf85.55 kBAdobe PDFView/Open
Show full item record

Page view(s)

22
checked on Sep 25, 2017

Download(s) 50

25
checked on Sep 25, 2017